RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 2, Pages 345–351 (Mi tmf1596)  

This article is cited in 1 scientific paper (total in 1 paper)

The Hermitian matrix model and homogeneous spaces

Manuel Mañas

University of Oxford

Abstract: The geometrical description of some integrable systems associated with the Toda and Volterra chains is applied to the Hermitian one-matrix model.

Full text: PDF file (644 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:2, 635–640

Bibliographic databases:

Language: English

Citation: Manuel Mañas, “The Hermitian matrix model and homogeneous spaces”, TMF, 99:2 (1994), 345–351; Theoret. and Math. Phys., 99:2 (1994), 635–640

Citation in format AMSBIB
\Bibitem{Man94}
\by Manuel Ma\~nas
\paper The Hermitian matrix model and homogeneous spaces
\jour TMF
\yr 1994
\vol 99
\issue 2
\pages 345--351
\mathnet{http://mi.mathnet.ru/tmf1596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308798}
\zmath{https://zbmath.org/?q=an:0851.58024}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 2
\pages 635--640
\crossref{https://doi.org/10.1007/BF01016151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV07100023}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1596
  • http://mi.mathnet.ru/eng/tmf/v99/i2/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theoret. and Math. Phys., 99:2 (1994), 635–640  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:190
    Full text:53
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019